# SDR REXA2014020200176

- Difficulty date: February 2, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 21,846 hours, 19,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING THE MAIN CABIN DOOR ONE OF THE CABLES BROKE WHEN THE DOOR WAS ABOUT 3 FEET OFF THE FOUND.  THE DOOR THEN DROPPED BACK TO GND.  APPARENTLY A WAND FROM ONE OF THE RAMP AGENTS WAS LT ON THE STAIRS & JAMMED THE DOOR AS IT WAS BEING RAISED.  INSPECTED DOOR FOR DAMAGE, NO DAMAGE FOUND.  DEFERRED PAX DOOR ASSIST SYS IAW MEL 52-11-01.
